Jump to content

Search the Community

Showing results for tags 'TTS'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Categories

  • Vaccine Safety Communication eLibrary

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


First name


Last name


Salutation


Country


Occupation


Organization


Website


I am joining because:

Found 2 results

  1. Thrombotic Thrombocytopenia Syndrome (TTS) has emerged as a new adverse event following immunization in individuals vaccinated with COVID-19 non-replicant adenovirus vector-based vaccines (AstraZeneca COVID-19 ChAdOx-1 vaccine and Johnson & Johnson (J&J) Janssen COVID-19 Ad26.COV2-S vaccine). TTS is a serious and life-threatening adverse event. WHO has issued this interim emergency guidance to increase awareness about TTS in the context of COVID-19 vaccination and help healthcare providers in the assessment and management of potential TTS cases. Knowledge about TTS following vaccination with a COVID-19 adenovirus vector-based vaccine is rapidly evolving. WHO will continue to monitor the situation closely for any changes that may affect this interim guidance and will update the guidance as needed.
  2. The latest on the COVID-19 global situation and monitoring vaccine safety. It is part of a larger pool of resources related to COVID-19 pandemic.
×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue. - Terms of Use - Privacy Policy - Guidelines